Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Diagnosed with low potassium. Have low heart rate. Why do I feel faint? Why swelling in abdomen?

I have been diagnosed with low pottasium, my heart rate is 48 and I am battleing with high blood pressure as high as 225 over 118, I am sweating often when I just walk, I feel faint and have felt like I can t breathe when lieing down. I have swelling in my upper abdomen and generally feel weak and sick with terrible reflux . I am waiting for lab work for h-pylori? What is wrong with me???
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Good evening sir.. from what you are describing your symptoms i think you should consult an endocrinologist. These look like the symptoms of addissons disease where there are high aldosterone levels. Spironolactone will help cobtrol your blood pressure better. But consult an endocrinologist for now..
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor